# SDR DALA1200889009

- Difficulty date: January 6, 2012
- Submitted: January 9, 2012
- Operation: Air carrier
- Aircraft: N909DE
- Make and model: Doug MD-88
- Aircraft serial: 53418
- Aircraft time: 47,619 hours, 37,959 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY PATHWAY LIGHTING AT ROW 14DE IN THE CABIN, WAS INOPERATIVE.  MAINTENANCE FOUND THE CONNECTOR IN THE SEAT TO WALL WIRE HARNESS BROKEN.  MCO/PLC PER MEL 33-00-24.
